# SDR REXA2013042900643

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,454 hours, 22,234 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK ACCESS HOLES FOR 550CB AND 550FB CORRODED AT WS 209.04 AND WS 274.319.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
